# SDR 04014621

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Aircraft time: 15,857 hours, 13,243 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plunger
- Condition: Frozen
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 7621 CREW REPORTED A THRUST REVERSER UNLOCKED MESSAGE.  CREW RETURNED TO BUF AND FLIGHT LANDED UNEVENTFULLY.  PASSENGERS WERE DEPLANED NORMALLY.  UPON INSPECTION OF THE THRUST REVERSER SYSTEM ICE BUILDUP WAS FOUND ON THE THRUST REVERSER PLUNGERS AND WAS REMOVED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR SERVICE.
